MAUDE Adverse Event Report: RAYNHAM ISOCOOL LPT 8.5L 3.5WL .5MM; ISOCOOL DISPOSABLE FORCEPS

RAYNHAM ISOCOOL LPT 8.5L 3.5WL .5MM; ISOCOOL DISPOSABLE FORCEPS
Model Number 8135050S
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported a nurse noticed an eyelash inside the sterile packet that was still sealed.No patient consequences.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Product id corrected.Additional information received: the even did not led to surgical delay.
 
Additional Manufacturer Narrative
The isocool disposable forceps was returned for evaluation.Device history record (dhr) - there is no indication that the production process may have contributed to this complaint.All test results passed procedural specifications.Failure analysis - the isocool unit was inspected and it was noted that there was a hair present on the forceps tips in the package.The complaint could be verified through failure analysis.The complaint was confirmed in the complaint investigation.Per the failure analyst, the hair was noted inside the forceps package.The likely root cause would be operator error, a failure to inspect the packaging for particulate.Currently the complaint issue does not represent an adverse trend, however the issue will continue to be monitored and trended through the complaint evaluation process.The risk remains acceptable per the risk analysis.

Brand Name
ISOCOOL LPT 8.5L 3.5WL .5MM
Common Device Name
ISOCOOL DISPOSABLE FORCEPS
Manufacturer (Section D)
RAYNHAM
325 paramount drive
325 paramount drive
raynham MA
Manufacturer (Section G)
RAYNHAM
325 paramount drive
raynham MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key14174794
Report Number3014334038-2022-00082
Device Sequence Number6253971
Product Code GEI
UDI-Device Identifier10381780517313
UDI-Public10381780517313
Combination Product (Y/N)N
PMA/510(K) Number
K083895
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Model Number8135050S
Device Catalogue Number8135050S
Device Lot NumberJ92T30
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/05/2022
Supplement Date Received by Manufacturer04/27/2022
08/11/2022
Initial Report FDA Received Date04/21/2022
Supplement Report FDA Received Date05/18/2022
08/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/16/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown